# SDR AWXA200601381

- Difficulty date: July 8, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N305AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24012
- Aircraft time: 56,870 hours, 39,237 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 655287855
- Condition: Corroded
- Location: Bs 967-986
- Part time: 56,870 hours, 39,237 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND CORROSION ON THE BOTTOM (AT NUTPLATE) OF THE L2 INNER CHORD LWR STIFFENER ANGLE BS 979 AT LBL 43, WL 207.8.  MAINTENANCE REMOVED AND REPLACED LWR CHORD STIFFENER ANGLE IAW B737-300 SRM 51-40-02-0G PARA B AND D.
